絞り込み

17897

広告

Interactions between non-vitamin K oral anticoagulants and antiepileptic drugs.

著者 Stöllberger C , Finsterer J
Epilepsy Res.2016 Jul 9 ; 126():98-101.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (223view , 0users)

Full Text Sources

Medical

Research Materials

Atrial fibrillation (AF) is a frequent cause of stroke. Secondary prophylaxis by oral anticoagulants (OAC) is recommended after stroke in AF-patients. OAC can be achieved by vitamin-K antagonists (VKAs) or non-vitamin K antagonist oral anticoagulants (NOACs) like dabigatran, rivaroxaban, apixaban or edoxaban. Seizures are frequent after stroke, and antiepileptic drugs (AEDs) are indicated. The review, based on a literature research, aims to give an overview about pharmacokinetic knowledge and clinical data about drug-drug interactions (DDIs) between NOACs and AED. Carbamazepine, levetiracetam, phenobarbital, phenytoin and valproic acid might decrease the effect of NOACs by inducing P-glycoprotein (P-gp) activity. Carbamazepine, oxcarbazepine, phenytoin, phenobarbital and topiramate might decrease the effect of NOACs by inducing CYP3A4 activity. Controversial data - inhibition as well as induction of CYP3A4 - were found about valproic acid. The relevance of these DDIs is largely unknown since there are only sporadic case reports available. To increase the knowledge about DDIs between NOACs and AEDs we suggest subgroup analyses addressing effects and safety of VKAs versus NOACs in patients with AF on AEDs, in case they have been included in previously completed or still ongoing trials or registries. This could be easily feasible and would be desirable in view of the large data already accumulated.
PMID: 27450623 [PubMed - as supplied by publisher]
印刷用ページを開く Endnote用テキストダウンロード